# SDR AALA202103079014

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 71,606 hours, 27,848 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT BELOW 10,000 FT, STRONG SMELL/ODOR FROM EITHER THE PACKS OR ENGINES THROUGHOUT THE LANDING. SMELL SEEMS TO BE ONLY IN THE FLIGHT DECK. ACCOMPLISHED SMOKE, ODOR, FUMES JOB CARD 26L00021001.FOUND AVIONICS DEMISTER FILTER EXTREMELY DIRTY. REMOVED AND REPLACED AVIONICS DEMISTER FILTER IAW AMM 21-26-43 P/B 0401.
